Contraceptive Injection - should I come off it around the same time as coming off Carbimazole?

Basically, I would like my whole endocrine system to be functioning normally as soon as possible. Will I go into hormone meltdown if I stop the contraceptive injection at around the same time as the Carbimazole? I know I really should ask the Endo when I see him in September.

3 Replies

oldestnewest
  • If I were you I would do one at a time. Too much change at once could stress your body and kick off the hyper stuff again. Is there a reason why it must be done now?

  • Well, no, not really a reason. Just personal feeling I guess. I've been on hormone contraceptives for so long that it can't be helping my endocrine system at all. Plus I have had to try several different types over the years as my body seems to reject them. I'll just wait until after I've seen the Endo in September.

  • Personally, would come off the contraceptives first. Definitely agree that both wouldn't be a good idea.

    How long have you been on the Carbimazole and what dose are you on at the moment?

You may also like...